# SDR AALA20170126013

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 53,920 hours, 18,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 19064
- Condition: Overtemp
- Location: Emergency Lights
- Part time: 2,233 hours, 914 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: M, L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF EMERGENCY LIGHTS, FOUND THE CHARGER AND BATTERY ABOVE L2 DOOR EXCESSIVELY HOT.  REMOVED AND REPLACED CHARGER  AND BATTERY PACK  IAW AMM 33-51-07. OPS CHECKED GOOD.
